# SDR NSVA200600134

- Difficulty date: September 5, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 19,434 hours, 30,559 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS STOPPED AT AN INTERMEDIATE POSITION.  REMOVED AND REPLACED FLAP MOTOR AND GEARBOX ASSY WITH SERVICEABLE UNIT IAW BMM 27-50-03.
